# SDR DALA1171536817

- Difficulty date: December 6, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CUSP WAS CORRODED STA 1360 -1380 RT.  INSTALLED REPL WEB PER 757 SRM 51-40-02 PG 2 PARA 4B AND PG 7 PARA 7D.
